MathSciNet Relay Station
MathSciNet bibliographic data
MR138983 (25 #2423) 46.06
Kendall, David G. Simplexes and vector lattices. J. London Math. Soc. 37 1962 365–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement